×

zbMATH — the first resource for mathematics

On the structure of infinite vertex-transitive graphs. (English) Zbl 0357.05050

MSC:
05C25 Graphs and abstract algebra (groups, rings, fields, etc.)
20B05 General theory for finite permutation groups
20B25 Finite automorphism groups of algebraic, geometric, or combinatorial structures
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Imrich, W., Graphen mit transitiver automorphismengruppe, Monatsh. math., 73, 341-347, (1969) · Zbl 0183.28503
[2] Ore, O., The theory of graphs, Amer. math. soc., colloq. publ., 38, (1962), Providence
[3] Sabidussi, G., On a class of fixed-point free graphs, Proc. amer. math. soc., 9, 800-804, (1958) · Zbl 0091.37701
[4] Watkins, M.E., Graphical regular representations of free products of groups, J. combinatorial theory, 21, 47-56, (1976) · Zbl 0319.05114
[5] Wielandt, H., Finite permutation groups, (1964), Academic Press New York · Zbl 0138.02501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.